Skip to main content

Publications supported by the ERC grant LADIST

All results supported by the ERC project LADIST are freely available for download from the preprint server arXiv. At the time of the acceptance for publication, they are also deposited to Warwick Research Archive Portal for a full compliance with the open access rules.

Authors and title arXiv Publication status
J. W. Cooper, D. Kráľ, T. Martins: Finitely forcible graph limits are universal arXiv:1701.03846 submitted
J. W. Cooper, D. Kráľ, T. Martins: Finite forcibility and computability of graph limits arXiv:1701.03846v1 obsolete because of the newer version
Z. Dvořák, D. Kráľ, B. Mohar: Graphic TSP in cubic graphs arXiv:1608.07568 Proceedings of 34th International Symposium on Theoretical Aspects of Computer Science (STACS'17), LIPIcs vol. 66, article no. 27, 2017
Z. Dvořák, J. Venters: Triangle-free planar graphs with small independence number arXiv:1702.02888 submitted
J. Gajarský, D. Kráľ: Deobfuscating sparse graphs arXiv:1709.09985 submitted
R. Glebov, C. Hoppen, T. Klimošová, Y. Kohayakawa, D. Kráľ, H. Liu: Densities in large permutations and parameter testing arXiv:1412.5622
(revision of an earlier paper)
European Journal of Combinatorics 60 (2017), 89-99
R. Glebov, T. Klimošová, D. Kráľ: Infinite dimensional finitely forcible graphon arXiv:1404.2743
(revision of an earlier paper)
A. Grzesik, P. Hu, J. Volec: Minimum number of edges that occur in odd cycles arXiv:1605.09055 submitted
A. Grzesik, D. Kráľ, L. M. Lovász: Extremal graph theory and finite forcibility wrap:88890
(full version under preparation)
Proceedings of Eurocomb'17, Electronic Notes in Discrete Mathematics 61C (2017), 541-547
J. Hladký, P. Hu, D. Piguet: Komlós's tiling theorem via graphon covers arXiv:1607.08415 to appear in Journal of Graph Theory
J. Hladký, P. Hu, D. Piguet: Tilings in graphons arXiv:1606.03113 submitted
K. Kloster, D. Kráľ, D. B. Sullivan: Walk entropy and walk-regularity arxiv:1708.09700 Linear Algebra and its Applications 546 (2018), 115-121
D. Kráľ, B. Lidický, T. Martins, Y. Pehova: Decomposing graphs into edges and triangles arXiv:1710.08486 accepted to Combinatorics, Probability and Computing
D. Kráľ, S. Norin, J. Volec: A bound on the inducibility of cycles arXiv:1801.01556 submitted
D. Kráľ, T. Martins, P. Pach, M. Wrochna: The step Sidorenko property and non-norming edge-transitive graphs arXiv:1802.05007 submitted
R. Nenadov, Y. Pehova: On a Ramsey-Turán variant of the Hajnal-Szemerédi theorem arXiv:1806.03530 submitted
P. Pach: An improved upper bound for the size of the multiplicative 3-Sidon sets arXiv:1801.08733 submitted

Funding info

ERC logo   This project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 648509). H2020 logo